The group of endotrivial modules in the normal case.

Mazza, Nadia (2007) The group of endotrivial modules in the normal case. Journal of Pure and Applied Algebra, 209 (2). pp. 311-323. ISSN 0022-4049

[img]
Preview
PDF (PN_JPAA.pdf)
PN_JPAA.pdf

Download (259kB)

Abstract

The group of endotrivial modules has recently been determined for a finite group having a normal Sylow $p$-subgroup. In this paper, we give and compare three different presentations of a torsion-free subgroup of maximal rank of the group of endotrivial modules. Finally, we illustrate the constructions in an example.

Item Type: Journal Article
Journal or Publication Title: Journal of Pure and Applied Algebra
Additional Information: The final, definitive version of this article has been published in the Journal, Journal of Pure and Applied Algebra 209 (2), 2007, © ELSEVIER.
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 20810
Deposited By: Dr Nadia Mazza
Deposited On: 03 Dec 2008 10:11
Refereed?: No
Published?: Published
Last Modified: 18 Aug 2019 00:38
URI: https://eprints.lancs.ac.uk/id/eprint/20810

Actions (login required)

View Item View Item